Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Riesz decompositions in Markov process theory


Authors: R. K. Getoor and J. Glover
Journal: Trans. Amer. Math. Soc. 285 (1984), 107-132
MSC: Primary 60J45; Secondary 60J40
MathSciNet review: 748833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Riesz decompositions of excessive measures and excessive functions are obtained by probabilistic methods without regularity assumptions. The decomposition of excessive measures is given for Borel right processes. The results for excessive functions are formulated within the framework of weak duality. These results extend and generalize the pioneering work of Hunt in this area.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J45, 60J40

Retrieve articles in all journals with MSC: 60J45, 60J40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0748833-1
PII: S 0002-9947(1984)0748833-1
Article copyright: © Copyright 1984 American Mathematical Society